# SDR 99FDEA00119

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0632 017 - WHILE WORKING NRO 578, FOUND REINFORCEMENT CHORD FOR BS 1166 FRAME CRACKED AT STR 29R  WL 140.  REMOVED REINFORCEMENT CHORD, FABRICATED NEW CHORD AND INSTALLED CHORD IAW FEDEX SRM 51-10-1  51-30-2.
